Thread: Blood Blisters?
11-14-2004, 11:04 PM #1
Hey guys, I'm taking BD Anavar right now at 30mg/day, on day 14. I'm starting to notice little red blood spots appearing on my back, on my pecs and around my ribs..They look like blood blister type things..Anybody have any experince with these? They don't appear to be acne, if they are I've never had this type before..Thanks for the help
11-15-2004, 05:46 AM #2
never had them or seen them, sounds like an alergic reaction to something. maybe the gear, maybe something else. if it gets worse or stays i would get it checked
11-15-2004, 06:07 AM #3
11-15-2004, 11:13 AM #4
Ok, thanks guys. I'll watch them. I can remember seeing one or two of them prior to starting the Var, but I"m noticing more now. they don't hurt at all and are not sensitive..kinda wieird .
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)